# SDR SWAA2017101016958

- Difficulty date: September 13, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SURFACE NOSE SKIN CRACKED AT ACTUATOR RIB ATTACH POINT.  REPAIRED SKIN PER SRM.
